Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Toeplitz operators associated with isometries


Authors: B. Moore, M. Rosenblum and J. Rovnyak
Journal: Proc. Amer. Math. Soc. 49 (1975), 189-194
MSC: Primary 47B35
DOI: https://doi.org/10.1090/S0002-9939-1975-0374978-4
MathSciNet review: 0374978
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Shift analysis includes abstract treatments of inner-outer factorization problems, the factorization problem for nonnegative functions on a circle, and Szegö's infimum problem (for scalar or operator valued functions). These problems are here generalized to a setting where the shift operator is replaced by a pair of isometries.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B35

Retrieve articles in all journals with MSC: 47B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0374978-4
Keywords: Toeplitz operator, analytic operator, isometry, invariant subspace, inner-outer factorization, Szegö infimum
Article copyright: © Copyright 1975 American Mathematical Society